# SDR SIMA20220502004

- Difficulty date: May 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17028394001
- Condition: Corroded
- Location: Fr59-74
- Component: Seat Track - Af
- Component part number: 17028394001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH LOWER SEAT TRACK IS GOUGED AND CORRODED BETWEEN FR 60-74. (MAJOR REPAIR) (LEVEL2 CORROSION)-C/A-REMOVE AND REPLACED THE RH LOWER SEAT TRACK BETWEEN FR 60-74 IAW EMB 175 SRM 51-40-08
